# SDR MWEA97382

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fasteners
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BN FASTENERS MISSING CORR ON LATCH TORQUE TUBE AND INTERCOST AND CHAFE MARK ON OUTR PAN.  REPLACED FASTENERS, REMOVED AND REPLACED CORR IAW SRM 51-10-3 AND REPAIRED CHAFE MARK IAW SB 52-89 USING REWORK DRAWING 5934142.
